DOI 10.14744/hf.2024.2024.0010
Leflunomide induced fatal dress syndrome need liver transplantation.
Аннотация
Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is a severe, potentially life-threatening, drug-induced hypersensitivity reaction that involves hematological abnormalities (atypical lymphocytosis, eosinophilia), lymphadenopathy, skin eruption, and internal organ involvement (lung, liver, kidney). The 36-year-old female patient was followed by bloody diarrhea, diffuse skin rashes and hepatitis. She was diagnosed with psoriatic arthritis, and Leflunomide 20 mg was added to the treatment six weeks ago. Upon developing hepatic encephalopathy and deepening the fulminant liver failure during the follow-up, a living donor liver from her son was transplanted on the 4th day of hospitalization. The patient had deceased on the second day after liver transplantation due to multiple organ failures. In the literature, mortality in DRESS syndrome is mostly secondary to hepatic failure. Liver transplantation cannot be effective due to systemic involvement and recurrence in the transplanted liver.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.